# SDR DALA2024060805885

- Difficulty date: June 1, 2024
- Submitted: June 8, 2024
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 52,426 hours, 25,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6819, EMERGENCY EXIT COVER DIFFUSER LENS MISSING @ DOOR 2L. CORRECTIVE ACTION: FOUND EXIT COVER STOWED IN SEAT BACK POCKET AT DOOR 2L. REINSTALLED COVER. (LP 0371033)
